# SDR ASAA2016032516082

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 35,961 hours, 10,861 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROLLER CABIN ZONE TEMP LIGHT ILLUMINATED AFTER ENGINE START AND BLEEDS ESTABLISHED.  ACFT GROUNDED.  RELEASED IAW MEL 21-21F.   PRIMARY FLIGHT DECK CONTROLLER INOPERATIVE. COMPLIED WITH AMM TASK 21-61-00-700-806-002.  FAULT RESET AND CABIN ZONE TEMP LIGHT NO LONGER ILLUMINATES.
